1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Side Effects

Discussion in 'Type 2 with Insulin' started by marshboy, Nov 30, 2013.

  1. marshboy

    marshboy Type 2 · Newbie

    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    41
    This is my first post, but have gained so much information from this forum (particularly around diet), that i thought i would raise a question.

    6 weeks ago I started taking insulin and are getting good control of my BG levels,but have been getting some discomfort in my lower region and the tops of my legs.could this be as a result of the insulin?
     
  2. mo1905

    mo1905 Type 1 · BANNED

    Messages:
    4,334
    Likes Received:
    3,775
    Trophy Points:
    178
    Firstly, welcome to the forum. As for your question, I've never heard of insulin having this affect but I would certainly speak to your doctor about it. Maybe someone else will know more as I "bump" this up. Good luck !
    Mo


    Sent from the Diabetes Forum App
     
  3. spats

    spats · Member

    Messages:
    20
    Likes Received:
    4
    Trophy Points:
    23
    hi, Perhaps you are getting better with more experience every day. I had 'problems' that were painful and left me with multiple bruise, until I got scripts for shorter needled!!! I may look fat, but the tummy zone is not so well provided for as expected.
    Early days, I am really lucky with my diabetic care team, and really appreciate them when I see what Forum members put up with!!
     
  4. Dazza1984

    Dazza1984 Type 1 · Well-Known Member

    Messages:
    132
    Likes Received:
    71
    Trophy Points:
    68
    It is possible you may be reacting to the other components of the insulin. Along with the active molecule (insulin) there are preserves and solution etc. This can alter the speed as which the insulin is absorbed and used (which is a benefit really). What insulin are you on?
     
  5. marshboy

    marshboy Type 2 · Newbie

    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    41
    Hi Dazza,
    I am on Humilin I and also taking Metformin and Gliclazide, but have been taking the tablets for some years now. Thanks for your reply.
    Regards
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook